Rashes in crotch area
I have Rashes In Crotch Area, been Using Candid B Cream For Some Time bt when I Stop using For Some Time, Rashes Appears Again.
68 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shruti Jadhav Devershi
Trichologist 8 yrs exp Pune

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hello, from your description it appears that you are suffering from fungal infection or tinea cruris. Candid b contains a topical steroid and is not at all safe for long term, unsupervised use. You should first visit a Dermatologist to confirm your diagnosis and you will subsequently require oral and topical antifungals. Until then you can keep the area clean and dry and wear clean, cotton undergarments to avoid further discomfort. Regards, Dr.Shruti Jadhav Devershi, Sólskin Professional Dermacare, Kharadi, Pune.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.